# SDR AWKA2018111101

- Difficulty date: November 1, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N794XJ
- Make and model: Cessna 750
- Aircraft serial: 7500294
- Aircraft time: 10,634 hours, 5,031 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438010
- Part serial: 18155H9763
- Condition: Failed
- Location: Cockpit
- Part time: 10,634 hours, 5,031 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL330, THE FLIGHT CREW HEARD A LOUD REPORT FOLLOWED BY COMPLETE SPIDERWEB CRACKING OF THE R/H COCKPIT WINDSCREEN. OXYGEN MASKS WERE DONNED, APPROPRIATE CHECK LIST COMPLETED AND AN EMERGENCY DECLARED. THE AIRCRAFT LANDED UNEVENTFULLY.
